# SDR CALA2024112102915

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 93,225 hours, 37,088 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: D5744352820200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED L/E INNER STRUCTURE FWD CORNER ANGLE BRACKET CRACK ED @ RIB 7.  R & R ANGLE BRACKET ON L/H WING FIXED L/E INNER STRUCTURE FWD CORNER AT RIB 7 IAW A320 SRM 51-42-11/001
